Volume 03, Issue 2

 

ارسال های اخیر

  • Inverse Sturm-Liouville problems with a Spectral Parameter in the Boundary and transmission conditions 

    Shahriari, Mohammad (University of Maragheh, 2016-06-01)
    In this manuscript, we study the inverse problem for non self-adjoint Sturm--Liouville operator $-D^2+q$ with eigenparameter dependent boundary and discontinuity conditions inside a finite closed interval. By defining  a ...

  • On multiplicative (strong) linear preservers of majorizations 

    Hadian Nadoshan, Mohammad Ali؛ Armandnejad, Ali (University of Maragheh, 2016-06-01)
    ‎In this paper, we study some kinds of majorizations on $textbf{M}_{n}$ and their linear or strong linear preservers. Also, we find the structure of linear or strong linear preservers which are multiplicative, i.e.  linear ...

  • On $n$-derivations 

    Sattari, Mohammad Hossein (University of Maragheh, 2016-06-01)
    In this article, the notion of $n-$derivation is introduced for all integers $ngeq 2$. Although all derivations are $n-$derivations,  in general these notions are not equivalent. Some properties of ordinary derivations ...

  • The analysis of a disease-free equilibrium of Hepatitis B model 

    Akbari, Reza؛ Vahidian Kamyad, Ali؛ Heydari, Ali akbar؛ Heydari, Aghileh (University of Maragheh, 2016-06-01)
    In this paper we study the dynamics of Hepatitis B virus (HBV) infection under administration of a vaccine and treatment, where the disease is transmitted directly from the parents to the offspring  and also through contact ...

  • On certain fractional calculus operators involving generalized Mittag-Leffler function 

    Kumar, Dinesh (University of Maragheh, 2016-06-01)
    The object of this paper is to establish certain generalized fractional integration and differentiation involving generalized Mittag-Leffler function defined by Salim and Faraj [25]. The considered generalized fractional ...

  • Menger probabilistic normed space is a category topological vector space 

    Sadeqi, Ildar؛ Yaqub Azari, Farnaz (University of Maragheh, 2016-06-01)
    In this paper, we formalize the Menger probabilistic normed space as a category in which its objects are the Menger probabilistic normed spaces and its morphisms are fuzzy continuous operators. Then, we show that the ...

  • ‎Multistep collocation method for nonlinear delay integral equations 

    Darania, Parviz (University of Maragheh, 2016-06-01)
    ‎The main purpose of this paper is to study the numerical solution of nonlinear Volterra integral equations with constant delays, based on the multistep collocation method. These methods for approximating the solution in ...

  • On the topological centers of module actions 

    Haghnejad Azar, Kazem (University of Maragheh, 2016-06-01)
    In this paper, we  study the Arens regularity properties of module actions. We investigate some properties of topological centers of module actions ${Z}^ell_{B^{**}}(A^{**})$ and  ${Z}^ell_{A^{**}}(B^{**})$ with some ...

  • Growth analysis of entire functions of two complex variables 

    Kumar Datta, Sanjib؛ Biswas, Tanmay (University of Maragheh, 2016-06-01)
    In this paper, we introduce the idea of generalized relative order (respectively generalized relative lower order) of entire functions of two complex variables. Hence, we study some growth properties of entire functions ...